# SDR TRBA2010102

- Difficulty date: August 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 27,314 hours, 30,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT GALLEY IS BROKEN AND LOOSE FROM ITS MOUNT. REPLACED AND SECURED EMERGENCY FLOOR LIGHT ASSY AT GALLEY IAW JIC 33-50-10 RAI 10000. OPS CHECK GOOD IAW JIC 33-50-00 OPT 10000.
